# SDR JGVR20170614002

- Difficulty date: June 14, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 7,630 hours
- System (JASC): 2710 · Aileron Control System
- Part: Shaft
- Part number: 666030223
- Condition: Corroded
- Location: Ailerons
- Part time: 7,630 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON AFT SECTOR SHAFT ASSEMBLY HAS CORROSION. REMOVED AND REPLACED THE AILERON AFT SECTOR SHAFT IAW MM 27-10-03.
